Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
460 Posts
Discussion Starter · #1 ·
has anyone dealt with this?? I'm currently withdrawing/slowly lowering my dosage of nardil to get it out of my system and have been noticing easy bruising, high level of irritability/moodiness and some depression..sigh...I cant tell if it's due to nardil withdrawal or having a history of taking klono with alcohol, and that wearing me down. I try hard to manage it properly but still allow myself to use it that way..it gets incredibly tiring esp. when I worry about what may lie ahead. I have a pdoc but he may not have my best interest at heart or he may be much more aggressive w/meds.

If anyone has any experience with this, pls let me know. How did you get off it, deal with it?
resources..

thanks
cat
 

·
Registered
Joined
·
460 Posts
Discussion Starter · #3 ·
yea, I know withdrawing from nardil or any maoi has nasty side effects...sucks

I think I seen a posting of yours from a long time ago about coming off klono? Did you notice moodiness and all those symptoms whenever you increase the dosage and drank (not sure if you did)? Also how did you get off klono? I'm trying to reduce use and go more holistic..SAMe, taurine , exercise. sick of having anxiety over what i'm supposedly taking to get rid of the anxiety...hahha..sounds so stupid.

*I know using it as needed has help a lot of ppl but for me at least, prn, becomes almost daily (w/o alcohol) and that scares me. Don't want to render one of the few things I find effective, ineffective.
 
1 - 3 of 3 Posts
Top